Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Have been bleeding from penis, took excedrins and coumadin. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
bleeding from penis... took 2 excedrins....take 7.5 coumadin YYYY@YYYY
Posted Sat, 24 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 13 minutes later

Thank you for the query.

As you take Coumadin (Warfarin), you should check your INR first. Bleeding from penis can be caused by elevated coagulation time.
As you are quedriplegic, I assume that you use catheter for urination. If so, doctor and have INR checked and urine analysis at first.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor